Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Characters of $p’$-degree with cyclotomic field of values
HTML articles powered by AMS MathViewer

by Gabriel Navarro and Pham Huu Tiep PDF
Proc. Amer. Math. Soc. 134 (2006), 2833-2837 Request permission

Abstract:

If $p$ is a prime number and $G$ is a finite group, we show that $G$ has an irreducible complex character of degree not divisible by $p$ with values in the cyclotomic field $\mathbb {Q}_p$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 20C15
  • Retrieve articles in all journals with MSC (2000): 20C15
Additional Information
  • Gabriel Navarro
  • Affiliation: Facultat de Matemàtiques, Universitat de València, Burjassot, València 46100, Spain
  • MR Author ID: 129760
  • Email: gabriel@uv.es
  • Pham Huu Tiep
  • Affiliation: Department of Mathematics, University of Florida, Gainesville, Florida 32611
  • MR Author ID: 230310
  • Email: tiep@math.ufl.edu
  • Received by editor(s): April 22, 2005
  • Published electronically: April 11, 2006
  • Additional Notes: The first author was partially supported by the Ministerio de Educación y Ciencia proyecto MTM2004-06067-C02-01
    The second author gratefully acknowledges the support of the NSA (grant H98230-04-0066).
  • Communicated by: Jonathan I. Hall
  • © Copyright 2006 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 134 (2006), 2833-2837
  • MSC (2000): Primary 20C15
  • DOI: https://doi.org/10.1090/S0002-9939-06-08564-9
  • MathSciNet review: 2231605